Log in to search using one of your social media accounts:

 

Lead Poisoning at an Indoor Firing Range.

This report represents the first occupational case of lead poisoning in firing ranges in Korea, and this necessitates institutional management to prevent the recurrence of poisoning through this route. Workplace environmental monitoring should be implemented for indoor firing ranges, and the workers should undergo regularly scheduled special health examinations. In clinical practice, it is essential to question the patient about his occupational history. PMID: 28875619 [PubMed - in process]
Source: Journal of Korean Medical Science - Category: Biomedical Science Tags: J Korean Med Sci Source Type: research

Related Links:

CONCLUSION: The latter process may be induced by transient auditory events in normal processing but it persists in tinnitus, driven by phantom signals from the auditory pathway. Several tinnitus therapies attempt to suppress tinnitus through plasticity, but repeated sessions will likely be needed to prevent tinnitus activity from returning owing to deafferentation as its initiating condition. PMID: 29234817 [PubMed - as supplied by publisher]
Source: HNO - Category: ENT & OMF Tags: HNO Source Type: research
CONTEXT: The National Poison Data System (NPDS) is a database and surveillance system for US poison centers (PCs) call data. The Centers for Disease Control and Prevention (CDC) and American Association of Poison Control Centers (AAPCC) use NPDS to identif...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Poisoning Source Type: news
Conditions:   Stent Stenosis;   Intracranial Hypertension;   Headache;   Tinnitus;   Papilledema;   Visual Impairment Interventions:   Procedure: Venous stenting for internal jugular vein stenosis;   Procedure: One-month routine medical treatment followed by venous stenting for internal jugular vein stenosis Sponsor:   Capital Medical University Not yet recruiting
Source: ClinicalTrials.gov - Category: Research Source Type: clinical trials
3 out of 5 stars Fewer adverse effects with a modified two-bag acetylcysteine protocol in paracetamol overdose. McNulty R et al. Clin Toxicol 2017 Dec 8 [Epub ahead of print] Abstract Current recommendations for dosing intravenous N-acetylcysteine (Acetadote) for treating acute acetaminophen (paracetamol) poisoning involves a somewhat complex three-bag protocol, using 3 direct concentrations of the antidote given over a 21-hour period. Unfortunately, this protocol results in a high incidence of (usually mild) adverse events, including cutaneous effects, nausea and vomiting, and anaphylactoid reactions. Severe rea...
Source: The Poison Review - Category: Toxicology Authors: Tags: Medical Acetadote acetaminophen antidote N-acetylcysteine paracetamol three-bag protocol toxicity two-bag protocol Source Type: news
BACKGROUND: In January 2012, carisoprodol was classified as a Schedule IV substance under the controlled substances act from a previously non-controlled, non-scheduled classification. Carisoprodol is marketed as a skeletal muscle relaxant and is commonly c...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Age: Elder Adults Source Type: news
Pediatric poisoning remains a common, preventable childhood injury and incidence is on the rise. Child-resistant packaging has been shown to prevent pharmaceutical poisoning, but must be applied and used appropriately to be effective. Prescription drug use...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Alcohol and Other Drugs Source Type: news
BACKGROUND: Puffer fish poisoning is quite uncommon but not rare in Bangladesh. This is not a very common fish in Bangladesh and consumed predominantly by poor class of people as it is cheap. Puffer fishes are considered toxic because they possess a potent...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Home and Consumer Product Safety Source Type: news
Acute poisoning of chemical etiology is a significant global public health problem. The aim of this study was the analysis of the toxicoepidemiological structure of psychopharmacological drugs poisoning in Azerbaijan. We collected and analyzed the data on ...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Age: Elder Adults Source Type: news
In March 2014, a 39-year-old Korean male presented with a 6-month history of various nonspecific symptoms including dizziness, fatigue, asthenia, irritability, elevated blood pressure, palpitation, eyestrain, and tinnitus. His occupational history revealed...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Poisoning Source Type: news
Conclusions: We suggest that CO exposure duration, history of loss of consciousness, time to HBO therapy, and the number of HBO therapy session affect neuropsychological symptom levels and occurrence of attention and behavioral problems.
Source: Pediatric Emergency Care - Category: Emergency Medicine Tags: Original Articles Source Type: research
More News: Biomedical Science | Calcium | Environmental Health | Occupational Health | Poisoning | Science | Tinnitus